# SDR SIMA20241117002

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 12,041 hours, 8,199 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR PRESENT ON DESCENT. DIRTY BURNING OIL SMELL. FOUND COMPRESSOR-WASH CLEANING ON 11/16, FOLLOWED AND C/W FIM TASK 21-20-00-810-803-A SUBTASK 813-025-A STEP 8. NO ABNORMAL SMELL .
